# SDR ASAA11510752

- Difficulty date: December 2, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 14,630 hours, 4,733 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0999
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,988 hours, 5,854 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DRIVE LIGHT INOP.  REPLACED NR 2 ENGINE IDG ASSY REF M/M 24 11 11 090 801C3 AND 24 11 11 400 801 OPS AND LEAK CHECKS GOOD.
